Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pregnant With Itchy Red Vagina

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

itchy vagina? vaginal candidiasis

Posted by wishingforacure, 3 Replies
I am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »

Hiv and Pregnant

Posted by mntwana, 4 Replies
Hi is there anyone who is in the same situation as mine, i went for test on the 6th of march after i felt my body behaving diferently for few days, i felt something itching inside my body and moving from one part to another, joint pains, and... Read more »

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 2 Replies
Hi all,

my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution... Read more »

Dry itchy skin

Posted by Anonymous, 1 Reply
Hey guys, Ive been a lot of people worried about there symptoms and they include dry itchy skin. Is this a symptom of HIV? Does it happen early or later on? I dont remember this being a symptom. reason asking is ive had very dry itchy skin the last... Read more »

Itchy skin

Posted by Anonymous, 2 Replies
Hi guys. Its been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks.

Read more »
Ask the Experts

itchy vagina with discharge

I was diagnosed with HPV about 1 1/2 years ago. I have had no warts at all. Recently, I have experienced an unusual discharge with an odor and was told that it was bacteria vaginitis. I was given medication and it cleared up. About 2 weeks later...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
It is important that you continue to talk with your medical provider, preferrably you gynecologist, about the continuing complications you are having with your vagina. Women do experience recurrences of vaginitis after treatment, which can be quite... Read more »

itchy red bumbs on body, that won't heal

For several weeks, I've had outbreaks of small red itchy bumbs, on legs, and now hands and arms. I'm taking Doxcycline orally, and applying elocon , no improvement. Could this be some underlying problem?...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
It sounds like folliculitis. Bacterial folliculitis should repsond to antibiotics, but since yours didn't, that may mean that you have another type, such as eosinophilic folliculitis. Tell your doctor what you've told me; you might want... Read more »

Red,Itchy bumps on face, neck and chest

I've been taking Truvada+Reyataz+Norvir for 3 weeks and now I developed red, itchy bumps on the face, neck and chest areas. They really bothered me so much. I called my doctor and he told me to stop taking Reyataz+Norvir but I am still taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would call your doctor and ask to be seen-you may be having a flare of eosinophilic folliculitis or seborrhea which can occur when starting effective HIV meds (part of immune reconstitution) or some other condition. Truvada alone is not... Read more »

itchy red bumps on neck/face currently on sustiva and truvada

i have itchy red bumps on my face and neck and maybe one or two on my back, i am on sustiva truvada and zithromax my doc says it's normal but he also told me to use selsun blue and that was a horrible suggestion, is this reaction normal or is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Localized rash like you describe could be due to a drug reaction but more often is due to some other problem like eosinophilic folliculitis, immune reconstitution reactions, and others. Selsun Blue sometimes helps decrease the problem actually if... Read more »
Articles
TheBody.com

12 Questions About HIV Treatment and Care in Pregnancy

Monica Gandhi, M.D., M.P.H. How has the treatment of pregnant women changed with the times, and with our increased understanding of how the virus works? How have the official U.S. HIV treatment guidelines reflected those changes? And, most... Read more »
Henry J. Kaiser Family Foundation

Groups Urge FDA to Review Policy That Bans MSM From Donating Blood

The American Red Cross and other organizations that collect donated blood are urging FDA to review a policy in effect since the early 1980s that prohibits men who have sex with men -- regardless of sexual activity, safer-sex practices or HIV... Read more »
Gay Men's Health Crisis

Should Gay Men Be Allowed to Donate Blood?

When the Red Cross arrived at the Library of Congress in 1998 for its annual blood donation drive, gay library employee Charles McMoore registered, then rolled up his sleeve to perform what he felt was a civic duty. As he sat before the nurse who... Read more »
Henry J. Kaiser Family Foundation

New York Times Examines Issues Surrounding Product RED Campaign

The New York Times on Wednesday examined issues surrounding the Product RED campaign, which benefits the Global Fund to Fight AIDS, Tuberculosis and Malaria . Product RED -- which was created by musician and HIV/AIDS advocate Bono and Bobby... Read more »